Some Problems on Best Approximation in Orlicz SpacesReportar como inadecuado




Some Problems on Best Approximation in Orlicz Spaces - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

In this paper we studied some problems on best approximation in Orlicz spaces, for which the approximating sets are Haar subspaces, the result of this paper can be considered as the extension of the classical corresponding result.

KEYWORDS

Chebyshev System; Haar Subspace; Orlicz Space; Best Approximation

Cite this paper

G. Wu and D. Guan -Some Problems on Best Approximation in Orlicz Spaces,- Applied Mathematics, Vol. 3 No. 4, 2012, pp. 322-324. doi: 10.4236-am.2012.34048.





Autor: Garidi Wu, Dongyue Guan

Fuente: http://www.scirp.org/



DESCARGAR PDF




Documentos relacionados